# SDR COEA2009032601728

- Difficulty date: March 26, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N729FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0471
- Aircraft time: 5,692 hours, 6,966 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fitting
- Part number: 26530351
- Condition: Cracked
- Location: Engine Firewall
- Part time: 5,692 hours, 6,966 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIRLINE CRACK .4375 INCH IN LENGTH FOUND ON ENGINE FIREWALL SUPPORT FITTING JUST ABOVE NOSE GEAR SPRING BEARING SUPPORT.  REMOVED AND REPLACED SUPPORT STRUCTURE FITTING.
